Women With ADHD ADD

For Women with ADHD ADD Who Want to Connect

Is it safe to take Benadryl for Hives with ADD meds?

I just recently was put on Amoxicilin 850 mg twice daily for an abscessed tooth that I had root canal on.  About 72 hours later, I developed severe hives on my neck, chest, abdomen back and face.  My doctor stopped the medicine and put me on another antibiotic.  He wanted me to take 50 mg of Benadryl three times a day.  Since it is the evening and my ADD med, (Vyvanse), probably wore off, I took a dose of Benadryl  tonight.  I was wondering if anyone ever took Benadryl with their ADD meds.  These hives are awlful and very itchy.  I am afraid about a drug interaction taking the two together.  I thought if I have to take the Benadryl tomorrow, I would not take my ADD meds since I don't have to go to work.  I figure it would be better to take one or the other and not both meds together to be safe.  Anyone have any experience with these 2 meds together?   

Views: 524

Reply to This

Replies to This Discussion

Years ago when my son was in elementary school and was on Ritalin, he had trouble going to sleep at night, The doctor had him take a Benadryl capsule at bedtime. It used to help relax him so he could sleep, so I guess the two don't interact the wrong way or the doctor wouldn't have prescribed them together. He had no bad reactions from it.
it's fine to do. I do it sometimes too. :) no worries
There are no interactions between ADD meds and benedryl. I've taken benedryl and my meds together and never had a problem.
Thanks, It is good to know.

Sarah Christine Gogstetter said:
There are no interactions between ADD meds and benedryl. I've taken benedryl and my meds together and never had a problem.

Reply to Discussion

RSS

Great Resources for Women with ADHD

© 2014   Created by Terry Matlen, ACSW.   Powered by

Badges  |  Report an Issue  |  Terms of Service